MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY
Model Number 8888160341
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the item presented memory and extravasation.
 
Additional Manufacturer Narrative
A non-conformance review was conducted for lot: 2318100195 and there were no ncs related to the reported event issued during the manufacturing of this lot.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no devices returned for evaluation; therefore, the affected product(s) could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined.We are unable to associate this reported issue with an open capa due to no photo or sample received for evaluation.We will continue to monitor related reports to determine if additional actions are necessary.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2318100195 was reviewed and no anomalies related to the reported issue were observed.The device was received for evaluation and reported condition of leaking was not observed; however, the reported condition of memory issue was observed.Corrective and preventive action has been initiated to further investigate this issue.

Brand Name
ARGYLE
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21876194
Report Number1423537-2025-00170
Device Sequence Number7899766
Product Code FOS
UDI-Device Identifier20884527005120
UDI-Public(01)20884527005120(17)280620(10)2318100195
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160341
Device Catalogue Number8888160341
Device Lot Number2318100195
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/07/2025
10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown